- 06-29-2012, 10:15 PM
Hey guys im new to all this so let me give you a quick summary of whats up. This was my second year of college and during the school year i had a lot of anxiety and stress that led to a decrease in libido that began to worry me. I workout regularly and eat and sleep well. I am currently at home during summer and started tryin sum supplementing to get back on track. Ordered a bottle ofand some AI . I also take daily. Stated the Testopro now and it been about 5 days. I still have no felt any effects of increased test but i do feel lethargic and the libido is low. These are the complete opposite effects. Im kinda confused. I have been only taking 3 a day(2 in the am and 1 in the pm) and im hitting the gym around 4 times a week. Not sure why its not working or maybe its just me? Should i continue taking it if I dont feel that god on it? Positive input would be great.
ohh and by the way.....I got my test levels checked during the school year when i felt like ****. The total test was at 394 and thats all i got.
- 06-29-2012, 11:01 PM
When I ran testopro, my libido tanked and my sleep got really bad. I also have no explanation as to whyhttp://pescience.com/
The above is my own opinion and does not reflect the opinion of PES
- 06-29-2012, 11:24 PM
yea the sleep has been a little worse and the morning woodie was gone 3 days after taking it......You think its a good idea to stop?
06-29-2012, 11:33 PM
06-30-2012, 11:55 AM
Similar Forum Threads
- By dsohei in forum Supplement LogsReplies: 4Last Post: 02-01-2012, 06:10 AM
- By Matthew D in forum AnabolicsReplies: 18Last Post: 11-12-2011, 12:57 PM
- By AutoKal47 in forum SupplementsReplies: 29Last Post: 09-29-2011, 06:58 AM
- By Willpower100 in forum SupplementsReplies: 10Last Post: 06-07-2010, 11:11 PM
- By hamper19 in forum AnabolicsReplies: 5Last Post: 10-24-2002, 03:43 PM